Reply To: New Adderall generic Question

Home Welcome to the ADDitude Forums For Adults New Adderall generic Question Reply To: New Adderall generic Question

#186863
DLaurent
Participant

Informative post I also have problems.

I have been taking adder all on/off as needed for roughly 12 years. I have experimented with others, or antidepressants like Wellbutrin (also treats adhd) and Zoloft but seem to keep coming back to adderall in addition to any possible antidepressant.

Recently my pharmacy supplied me with LANNETT’s version – all I can say is I feel all of the “side effects” amplified, with minimal therapeutic value. It’s almost a feeling like the amphetamines are increased (thus more side effects) with some sort of depressant or sedative mixed in it. I feel sleepy and in a fog, and at the same time fitigy, and un-motivated to do anything. I tried lowering the dose and no change in results.

I have extra Teva’s from a previous prescription – I experimented and it was night and day! For me, Lannett does not work but the Teva had me feeling “normal”

On a side note, in my experience, the best performing generic I have been prescribed came from MyLan, almost no side effects.

DL